# SDR YENA2024030500350

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 85-87 S17al
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION:[CPCP FINDING] CORROSION ON LOWER BEAM BTW FR 85/87 AND STGR 17A (LH) ON AFT PASSENGER DOOR CUTOUT STRUCTURE.; REF TOMEX NR 00214;JETBLUE WO 1284057 NR-00025:SUMMARY:CORROSION ON LOWER BEAM BTW FR 85/87 AND STGR 17A (LH) ON AFT PASSENGER DOOR CUTOUT STRUCTURE WAS REMOVED PER EMB 190 SRM 51-12-01,EMB 190 SRM 51-10-03, WAS MEASURED AND EVALUATED OUT LIMITS PER EM". (CONSIDERED A MAJOR REPAIR)
